Hemolytic uremic syndrome following the infusion of oxaliplatin: case report

@article{Dahabreh2006HemolyticUS,
  title={Hemolytic uremic syndrome following the infusion of oxaliplatin: case report},
  author={Issa J. Dahabreh and George Tsoutsos and Dimitrios Tseligas and Dimitrios Janinis},
  journal={BMC Clinical Pharmacology},
  year={2006},
  volume={6},
  pages={5 - 5}
}
BACKGROUND Oxaliplatin is a platinum derivative, which is used in the treatment of colorectal cancer. A small number of oxaliplatin-related hemolytic and/or thrombocytopenic reactions have been reported. We present a case of hemolytic-uremic syndrome that developed during the 4th cycle of combination chemotherapy with oxaliplatin, 5-fluorouracil and leucovorin. CASE PRESENTATION A 52-year-old-male was administered chemotherapy with oxaliplatin, 5-fluorouracil and leucovorin for a Duke's stage… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 19 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 22 references

Advances in the pathogenesis, diagnosis and treatment of thrombotic thrombocytopenic purpura

  • HM Tsai
  • J Am Soc Nephrol
  • 2003
Highly Influential
12 Excerpts

Similar Papers

Loading similar papers…